MAUDE Adverse Event Report: ABBOTT GMBH CARBON DIOXIDE; ENZYMATIC, CARBON-DIOXIDE

ABBOTT GMBH CARBON DIOXIDE; ENZYMATIC, CARBON-DIOXIDE
Model Number 3L80-22
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely depressed co2 results generated on the architect c4000 processing module for multiple samples that were questioned by the physician.Additionally, the customer noted a shift in quality controls.The following data was provided (units of measure is mmol/l): sid 79217 initial co2 result = 21, repeat = 25.Sid 79215 initial co2 result = 20, repeat = 24.Sid 79177 initial co2 result = 19, repeat = 22.Sid 79167 initial co2 result = 20, repeat = 23.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely depressed carbon dioxide results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Return testing was not completed as returns were not available.Trending review did not identify any trends for the issue for the product.Device history record review did not identify any non-conformances or deviations with lot number 62769uq08 and the complaint issue.The overall performance of carbon dioxide was reviewed using field data from customers worldwide.The patient data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for lot 62769uq08 is within the established control limits.Therefore, no unusual reagent lot performance was identified for lot 62769uq08.Labeling was reviewed and sufficiently addresses the customer's issue.New reagents were loaded and recalibrated and the quality control) qc for all three levels were well within in range.As part of the troubleshooting precision runs were performed and were within the %cv specification.The samples were repeated with the new reagent pack and the results were within normal ranges.Customer states there have been no further issues with patients or controls results.Based on our investigation, no systemic issue or deficiency with the carbon dioxide assay for lot 62769uq08 was identified.
 
Event or Problem Description
The customer observed falsely depressed co2 results generated on the architect c4000 processing module for multiple samples that were questioned by the physician.Additionally, the customer noted a shift in quality controls.The following data was provided (units of measure is mmol/l): sid (b)(6) initial co2 result = 21, repeat = 25; sid (b)(6) initial co2 result = 20, repeat = 24; sid (b)(6) initial co2 result = 19, repeat = 22; sid (b)(6) initial co2 result = 20, repeat = 23.No impact to patient management was reported.

Brand Name
CARBON DIOXIDE
Common Device Name
ENZYMATIC, CARBON-DIOXIDE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16954354
Report Number3002809144-2023-00239
Device Sequence Number7013229
Product Code KHS
UDI-Device Identifier00380740161521
UDI-Public00380740161521
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K060295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model Number3L80-22
Device Catalogue Number03L80-22
Device Lot Number62769UQ08
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2023
Supplement Date Received by Manufacturer06/07/2023
Initial Report FDA Received Date05/18/2023
Supplement Report FDA Received Date06/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4000 INTGR, 02P24-40, (B)(6).; ARC C4000 INTGR, 02P24-40, (B)(6).
Patient SexUnknown